# SDR 9WGA2025070154519

- Difficulty date: May 2, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE LH FLAP HINGE SUPPORT WAS FOUND CRACKED.
